# SDR CALA2022030900618

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 2024T3100
- Condition: Cracked
- Location: Sta 120.3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS AT R/H LOWER HORIZONTAL STABILIZER SKIN BETWEEN STATION 120.3 AND 129.5 FWD OF AFT SPAR (REF. AAR NR 99919878).
